Doctor Q&A for Dr. Orrin Ailloni-Charas

A 25-year-old male asked:
Dr. Orrin Ailloni-Charas
29 years experience Anesthesiology
Try : Acetaminophen in recommended doses.
1
1 thank
A 31-year-old member asked:
Dr. Orrin Ailloni-Charas
29 years experience Anesthesiology
Sometimes it : Is necessary, but if possible it is avoided. Elective surgeries are postponed until after delivery. For labor, a regional technique is preferred.
A 38-year-old male asked:
Dr. Orrin Ailloni-Charas
29 years experience Anesthesiology
Laparoscopy : Requires general anethesia. The anesthetic time for this procedure should only be a little longer than the surgical time. Your ob/gyn should be able ... Read More
2
2 thanks
A 21-year-old male asked:
Dr. Orrin Ailloni-Charas
29 years experience Anesthesiology
This would probably : Be done with a general anesthetic, although a spinal anesthetic is an alternative.
A 49-year-old female asked:
Dr. Orrin Ailloni-Charas
29 years experience Anesthesiology
It is not uncommon: During and immediately after a spinal, to have difficulty with bladder emptying. However, it should not cause any long term problems.
A 67-year-old female asked:
Dr. Orrin Ailloni-Charas
29 years experience Anesthesiology
Sure : There is definitely a role for anesthesia to play. However, you may want to try taking pain medication before your next exam instead. If that doesn't ... Read More
1
1 thank
A 22-year-old female asked:
Dr. Orrin Ailloni-Charas
29 years experience Anesthesiology
Immediately : After anesthesia, sometimes one may feel heavy and tired. This should go away as the medications are metabolized. If it doesn't or if you feel a focal ... Read More
1
1 thank
A 32-year-old member asked:
Dr. Orrin Ailloni-Charas
29 years experience Anesthesiology
Oral lidocaine : Should only be used under the supervision of a physician. It can be both cardio toxic and neurotoxic.
A 23-year-old member asked:
Dr. Orrin Ailloni-Charas
29 years experience Anesthesiology
An intermittently : Numb arm can be a sign of a stroke or heart attack. Have him see a doctor asap or go to the er if it starts happening again.
1
1 comment
A 36-year-old female asked:
Dr. Orrin Ailloni-Charas
29 years experience Anesthesiology
You shouldn't : Take these medications unless adviced to do so by your doctor.
90,000 U.S. doctors in 147 specialties are here to answer your questions, provide medical advice, write prescriptions, and more.
Answer emailed
in 24 hours or less